Estimation of partially specified spatial panel data models with random-effects

Yuan Qing Zhang, Guang Ren Yang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this article, we study estimation of a partially specified spatial panel data linear regression with random-effects. Under the conditions of exogenous spatial weighting matrix and exogenous regressors, we give an instrumental variable estimation. Under certain sufficient assumptions, we show that the proposed estimator for the finite dimensional parameter is root-N consistent and asymptotically normally distributed and the proposed estimator for the unknown function is consistent and asymptotically distributed. Consistent estimators for the asymptotic variance-covariance matrices of both the parametric and unknown components are provided. The Monte Carlo simulation results verify our theory and suggest that the approach has some practical value.

Original languageEnglish (US)
Pages (from-to)456-478
Number of pages23
JournalActa Mathematica Sinica, English Series
Volume31
Issue number3
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimation of partially specified spatial panel data models with random-effects'. Together they form a unique fingerprint.

Cite this